# SDR SWAA2022031518686

- Difficulty date: September 2, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Cover
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON TAB # 1 I/B HINGE COVER CRACKED / RECIEVED L/H AILERON TAB REPLACEMENT #1 I/B HINGE COVER INSTALLATION OF HINGE COVER WILL BE ACCOMPLISHED ON CUSTOMER CARD # T978751 IAW AMM 27-11-21-400-801 STEP 3E(4)(D) 56790U 13SEP19
